# SDR USAAD98181

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-BNA - FLT 1285 - AFTER TAKEOFF THE CAPT NOTICED THE RIGHT ENGINE OIL TEMP WAS IN THE YELLOW ARCH.  POWER WAS REDUCED BUT THE TEMPERATURE CONTINUED TO CLIMB THROUGH THE RED ARCH AND OF SCALE.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  THERE WAS 20 MINUTES SINGLE ENGINE TIME.  MAINTENANCE FOUND WIRES E355A18N AND E355B18N LOOSE AT THE GROUND S TUD.  THE WIRES WERE TIGHTENED AND ALL CHECKED NORMAL.  (M)
